On the Whitehead determinant for semi-local rings

L. N. Vaserstein

Research output: Contribution to journalArticlepeer-review

17 Scopus citations


We answer the question: when the Whitehead determinant of a semi-local ring is the abelization of the multiplicative group?

Original languageEnglish (US)
Pages (from-to)690-699
Number of pages10
JournalJournal of Algebra
Issue number2
StatePublished - Jan 15 2005

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory


Dive into the research topics of 'On the Whitehead determinant for semi-local rings'. Together they form a unique fingerprint.

Cite this